# SDR UPS06446921

- Difficulty date: May 5, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 2231 FRAME INNER FLANGE BETWEEN S24L AND S25L FOUND 1 HOLE CRACK AT FRAME STRAP CRACK LENGTH 1/16".  BS 2231 LT FRAME ATTACH STRAP REPAIRED BETWEEN STR 24L TO 26L AS PER SRM 53-10-04 FIG 15.  CONTINUED INSPECTION IS REQUIRED AS PER SRM 53-10-04 FIG 115 TABLE 2 AND SB 747-53A2450.
